Facebook Pixel

early period

By January 27, 2016 - 12:22am
Rate This

had my period on de 25 of december,and on the 31 had unprotected sex,than took morning after pill same day within 3 hours,,there for in 10 days had my period bt it was light..please help is it normal?

Add a Comment1 Comments

HERWriter Guide

Hi xihlamariso
This bleeding was as a result of taking emergency contraceptives. It's a common side effect. Bleeding after 10 days like this means you're not pregnant. Your next period may be irregular, something to bear in mind.

January 27, 2016 - 6:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!